# SDR FDEA201209223397

- Difficulty date: September 22, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327048001600
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 241GF CRUSHED AND INSERT MISSING. FABRICATED REPLACEMENT FLOOR PANEL IAW DWG SRZ 25-005, REV J.
